# SDR AWXA200300044

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 11,886 hours, 4,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D131516113
- Part serial: A7995
- Condition: Deployed
- Location: Pax Door
- Part time: 12,599 hours, 5,082 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT GATE AT IAD L-1 DOOR PARTIALLY DEPLOYED. L-1 DOOR ARM/DISARM LEVER WOULD NOT MOVE MORE THAN 1/2 AN INCH. DOOR INDICATED DISARMED ON ECAM BUT WAS ACTUALLY STILL ARMED. FLIGHT ATTENDANT OPENED DOOR BELIEVING DOOR WAS DISARMED WHEN SLIDE BEGAN DEPLOYMENT SEQUENCE, FLIGHT ATTENANT HELD THE DOOR CAUSING SLIDE TO ONLY PARTIALLY DEPLOY. MAINTENANCE REMOVED AND REPLACED SLIDE ASSEMBLY IAW AWA T/C R1C25305, WHEN REMOVING SLIDE FOUND DIRT AND DEBRIS IN GIRT BAR AREA. OPERATIONAL CHECK OF ARM/DISARM LEVER IS NOW GOOD.
